MathSciNet Relay Station
MathSciNet bibliographic data
MR2073318 (2005f:57029) 57N05 (05A05 57N10)
Matthews, Charles A.; Wright, David J. Cycle decompositions and train tracks. Proc. Amer. Math. Soc. 132 (2004), no. 11, 3411–3415 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement